# SDR HEEA0014196

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: End Plate
- Part number: 11730610
- Condition: Cracked
- Location: H Stab V Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB V FIN VERT END PLATE HAS THREE INCH CRACK AFT OF MOUNTING FLANGE.
